# SDR SWAA2013053016624

- Difficulty date: May 11, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N650SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27720
- Aircraft time: 51,150 hours, 40,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6547976
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CORRODED BETWEEN BS 807 TO BS 827, STR 17R.  R & R WEB IAW SRM AND DWG.
